# SDR DALA14023903356

- Difficulty date: April 15, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 41,509 hours, 5,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Container
- Condition: Torn
- Location: Pbe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND PBE PACKAGING TORN AT DR2 CLOSET.  REPLACED IAW AMM 25-67-90.
